Aa
A
A
Close
Avatar universal
PROMETRIUM FOR 10 DAYS??
im confused my RE gaved me prometrium today to take 1 everyday for 10 days 200mg....when should i expect my af?? anyone? and why does he say that you get better results with prometrium instead of provera? just wondering if anyone knows, i have taken provera once when i was doing clomid but now im moving to injectons could this be the reason?
Thank you.
Cancel
5 Answers
Page 1 of 1
270696 tn?1243551620
I took prometrium this month to make af come.  I only took it for 7 days though.  I got AF about 5 days after my last Prometrium pill.  I don't know what the difference in the pills is.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
276983 tn?1308577648
I've actually taken both Prometrium and Provera (prescribed from the same doc)... and I didn't notice any difference between the two.  I've taken both probably a total of 6+ times in the past year to jump start my period, and every time, I've gotten af within 1-2 days of the last pill.  Everyone reacts differently... this past time I was given just 5 days of Provera and I got af 3 days after the last pill.  I honestly don't even know why my doc switched from one to the other (he never mentioned the change to me.. I just noticed the Rx name... I figured it was a generic compared to a brand name).  Good luck either way!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
270696 tn?1243551620
it actually may be a generic compared to a name brand!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
hey guys...quick question ive been taking prometrium for 7 days now i got 3 more days left..but just yesterday i noticed a blood spot and now brown discharge..is this normal? should i call my RE? not sure whats going on..do i continue taking the medictation? any input would help. Thank you
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
276983 tn?1308577648
Not to get too personal, but has it been a while since you're last af?  I know that I've encountered the same brownish discharge when my period has been delayed by a few months .. as gross as it sounds, I believe that it could just be "old" blood.  I've never asked a doctor about it, but I think it makes sense... if you're not shedding that lining for a few months (or longer), it's going to become more of a brownish color than a deep red.  Is it heavy, like a full af (or is it just a light discharge)?  

It's sort of hard to say... it doesn't sound like anything to be concerned about.  Regarding continuing the meds... my own doc told me that if I get af while I'm still taking the pills, I should wait until I have 2 full days of flow (faint/light flow doesn't count) and then I can stop taking them b/c at that point they've done their job.  I'm a big worry-wart so if it were me and I wasn't sure what to do, I'd definitely call my RE... it couldn't hurt.  Goodness knows I've already driven the nurses crazy with all of my called-in questions... but that's what they're there for.  Besides, if you're moving on to injectables for this cycle, then you really do want to know when your af is officially starting... I'm currently on attempt # 2 w/ injectables and I have to call in on the first day of af so that I can start the bloodwork/ultrasounds.  Probably not a bad idea to call the doc.  Good luck!  =)
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Fertility / Infertility / IVF Community Resources
Top Trying to Conceive Answerers
5875562 tn?1410902486
Blank
yari1980
miami, FL
961574 tn?1462909130
Blank
mhv
Lancaster, OH
Avatar f tn
Blank
slightlycosmo
Avatar n tn
Blank
catwoman276
Avatar f tn
Blank
Blasian1121
12940884 tn?1474127738
Blank
Belle313
City of Angels